Urmăriți
Daniel Suarez
Daniel Suarez
Professor of Mathematics, UBA, IAM CONICET
Adresă de e-mail confirmată pe dm.uba.ar
Titlu
Citat de
Citat de
Anul
The Essential Norm of Operators in the Toeplitz Algebra on A p (𝔹 n )
D Suárez
Indiana University mathematics journal, 2185-2232, 2007
892007
Čech cohomology and covering dimension for the H∞ maximal ideal space
FD Suárez
Journal of functional analysis 123 (2), 233-263, 1994
591994
Trivial Gleason parts and the topological stable rank of H
D Suárez
American Journal of Mathematics 118 (4), 879-904, 1996
581996
Stable rank in holomorphic function algebras
G Corach, FD Suárez
Illinois Journal of Mathematics 29 (4), 627-639, 1985
561985
The essential norm of operators on
M Mitkovski, D Suárez, BD Wick
Integral Equations and Operator Theory 75 (2), 197-233, 2013
532013
Extension problems and stable rank in commutative Banach algebras
G Corach, FD Suárez
Topology and its Applications 21 (1), 1-8, 1985
431985
Approximation and the n-Berezin transform of operators on the Bergman space
D Suárez
Walter de Gruyter 2005 (581), 175-192, 2005
382005
Approximation and symbolic calculus for Toeplitz algebras on the Bergman space
D Suárez
362004
The eigenvalues of limits of radial Toeplitz operators
D Suárez
Bulletin of the London Mathematical Society 40 (4), 631-641, 2008
342008
Dense morphisms in commutative Banach algebras
G Corach, FD Suárez
Transactions of the American Mathematical Society 304 (2), 537-547, 1987
321987
On the Stable Range of Uniform Algebras and H
G Corach, FD Suárez
Proceedings of the American Mathematical Society, 607-610, 1986
271986
Homotopic composition operators on Hº (B")
P Gorkin, R Mortini, D Suárez
Function Spaces: Fourth Conference on Function Spaces, May 14-19, 2002 …, 2003
242003
Closed commutants of the backward shift operator
D Suárez
pacific journal of mathematics 179 (2), 371-396, 1997
221997
Maximal Gleason parts for H∞.
D Suárez
Michigan Mathematical Journal 45 (1), 55-72, 1998
191998
Thin spectra and stable range conditions
G Corach, FD Suárez
Journal of functional analysis 81 (2), 432-442, 1988
181988
The Toeplitz algebra on the Bergman space coincides with its commutator ideal
D Suárez
Journal of Operator Theory, 105-114, 2004
162004
Backward Shift Invariant Spaces in H 2
DF Suarez
Indiana University Mathematics Journal, 593-619, 1997
101997
Continuous selections and stable rank of Banach algebras
G Corach, FD Suárez
Topology and its Applications 43 (3), 237-248, 1992
101992
Extension of characters in commutative Banach algebras
G Corach, F Suárez
Studia Mathematica 85 (2), 199-202, 1987
101987
Orbits of non-elliptic disc automorphisms on Hp
EA Gallardo-Gutiérrez, P Gorkin, D Suárez
Journal of Mathematical Analysis and Applications 388 (2), 1013-1026, 2012
92012
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20